Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 14)

Items/Page:    Sort:
ON THE EXISTENCE OF AXISYMMETRIC TRAVELING FRONTS IN LOTKA-VOLTERRA COMPETITION-DIFFUSION SYSTEMS IN R-3 [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-3, 页码: 1111-1144
Wang, ZC;  Niu, HL;  Ruan, SG
View/Download:28/0
 
STABILITY OF PYRAMIDAL TRAVELING FRONTS IN THE DEGENERATE MONOSTABLE AND COMBUSTION EQUATIONS I [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2395-2430
Bu, ZH;  Wang, ZC
View/Download:30/0
 
TRAVELING WAVES AND ENTIRE SOLUTIONS FOR AN EPIDEMIC MODEL WITH ASYMMETRIC DISPERSAL [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2483-2512
Li, WT;  Xu, WB;  Zhang, L
View/Download:27/0
 
MULTIDIMENSIONAL STABILITY OF TIME-PERIODIC PLANAR TRAVELING FRONTS IN BISTABLE REACTION-DIFFUSION EQUATIONS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2681-2704
Sheng, WJ;  Li, WT
View/Download:18/0
 
GLOBAL EXISTENCE AND UNIQUENESS OF CLASSICAL SOLUTIONS FOR A GENERALIZED QUASILINEAR PARABOLIC EQUATION WITH APPLICATION TO A GLIOBLASTOMA GROWTH MODEL [期刊论文]
MATHEMATICAL BIOSCIENCES AND ENGINEERING, 2017, 卷号: 14, 期号: 1-2, 页码: 407-420
Wen, ZJ;  Fan, M;  Asiri, AM;  Alzahrani, EO;  El-Dessoky, MM;  Kuang, Y
View/Download:18/0
 
DYNAMICS OF A NONLOCAL SIS EPIDEMIC MODEL WITH FREE BOUNDARY [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-2, 页码: 247-266
Cao, JF;  Li, WT;  Yang, FY
View/Download:53/0
 
DYNAMICS FOR A NON-AUTONOMOUS DEGENERATE PARABOLIC EQUATION IN D-0(1) (Omega, sigma) [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2016, 卷号: 36, 期号: 1-12, 页码: 7063-7079
Li, X;  Sun, CY;  Zhang, N
View/Download:5/0
 
EXACT BEHAVIOR OF POSITIVE SOLUTIONS TO ELLIPTIC EQUATIONS WITH MULTI-SINGULAR INVERSE SQUARE POTENTIALS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2016, 卷号: 36, 期号: 1-12, 页码: 7169-7189
Wei, L;  Cheng, XY;  Feng, ZS
View/Download:2/0
 
ON THE UPPER SEMICONTINUITY OF PULLBACK ATTRACTORS FOR MULTI-VALUED NONCOMPACT RANDOM DYNAMICAL SYSTEMS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1-10, 页码: 3669-3708
Wang, YJ
View/Download:6/0
 
DYNAMICS FOR THE COMPLEX GINZBURG-LANDAU EQUATION ON NON-CYLINDRICAL DOMAINS I: THE DIFFEOMORPHISM CASE [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1-10, 页码: 3767-3792
Zhou, F;  Sun, CY
View/Download:4/0
 

1 2 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace